Mathematics and Statistics Vol. 1(2), pp. 40 - 42
DOI: 10.13189/ms.2013.010204
Reprint (PDF) (168Kb)

Inequalities for the Polar Derivative of A Polynomial

M.S. Pukhta*
Division of Agri. Statistics, Sher-e-Kashmir University of Agricultural Sciences and Technology of Kashmir, 191121, India


If has all its zeros on K≤1, then it was recently proved by Dewan and Ahuja [3] that for every real or complex number where In this paper, we improve the above result and obtain new inequality for the polar derivative of a polynomial.

Polynomials, zeros, Maximum modulus, Polar derivative

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] M.S. Pukhta , "Inequalities for the Polar Derivative of A Polynomial," Mathematics and Statistics, Vol. 1, No. 2, pp. 40 - 42, 2013. DOI: 10.13189/ms.2013.010204.

(b). APA Format:
M.S. Pukhta (2013). Inequalities for the Polar Derivative of A Polynomial. Mathematics and Statistics, 1(2), 40 - 42. DOI: 10.13189/ms.2013.010204.